# SDR AALA20061084

- Difficulty date: November 19, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA INFLIGHT T386/19NOV - FLIGHT ATTENDANT REPORTED HEARING TWO POPS AND SAW A SMALL AMOUNT OF WHITE SMOKE COMING FROM THE AFT GALLEY NUMBER FOUR COFFEE MAKER.  FOUND NUMBER FOUR COFFEE MAKER HEATER ELEMENT CONNECTORS DISCONNECTED WITH EVIDENCE OF ARCHING.  REPLACED NUMBER FOUR COFFEE MAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
